MAUDE Adverse Event Report: NEWPORT MEDICAL INSTRUMENT, INC. HT70 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

NEWPORT MEDICAL INSTRUMENT, INC. HT70 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number HT70PM-JP-NA
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while in use on a patient, the ventilation stopped on this ht70 ventilator, the screen disappeared and a continuous alarm sound occurred.The patient was removed from the ventilator and placed on an alternate ventilator without injury.
 
Additional Manufacturer Narrative
Section a patient information and section e initial reporter cannot be provided due to japanese privacy regulations.Section e: (b)(6).Medtronic personnel reported the event to manufacturer on behalf of the customer.H3: medtronic received the suspect device/component from the customer, but the device has not yet been evaluated to date.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Correction: section d9 section h9 manufacturer 806 report #: 2024500-05-13-2025-001-r section h6 evaluation codes were updates to to device evaluation method code (annex b)- remove b21 and add b01 and b24 result code (annex c) - remove c21 and add c13 conclusion code (annex d) - remove d16 and add d02 component code (annex g) - remove g07003 and add g02005 h3 device evaluation summary: medtronic conducted an investigation based on all information received.It was reported that while in use on a patient, the ventilation stopped on this ht70 ventilator, the screen disappeared and a continuous alarm sound occurred.The device was available for evaluation.A review of the ventilator logs confirmed that the ventilation stopped.The service personnel (sp) inspected the ventilator, confirmed the reported issue and observed a defect in the control board.The cause of the event was isolated to potential fault in control board.The ventilator is in scope of the field corrective action.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
HT70 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
NEWPORT MEDICAL INSTRUMENT, INC.
1620 sunflower ave
costa mesa CA 92626
Manufacturer (Section G)
NEWPORT MEDICAL INSTRUMENT, INC.
1620 sunflower ave
costa mesa CA 92626
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key22797815
Report Number2023050-2025-00038
Device Sequence Number8789679
Product Code CBK
UDI-Device Identifier10884521544321
UDI-Public(01)10884521544321(11)170421
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111146
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHT70PM-JP-NA
Device Catalogue NumberHT70PM-JP-NA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/30/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Supplement Date Received by Manufacturer12/05/2025
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/21/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1915-2025
Patient Sequence Number1
Patient SexUnknown